Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 9
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Chen, Shaowei and Zhou, Haijun 2016. A Nonlinear Schrödinger Equation Resonating at an Essential Spectrum. Advances in Mathematical Physics, Vol. 2016, p. 1.

    Fang, Xiang-Dong and Han, Zhi-Qing 2014. Ground state solution and multiple solutions to asymptotically linear Schrödinger equations. Boundary Value Problems, Vol. 2014, Issue. 1,

    WU, Yuanze HUANG, Yisheng and LIU, Zeng 2014. Sign-changing solutions for schrödinger equations with vanishing and sign-changing potentials. Acta Mathematica Scientia, Vol. 34, Issue. 3, p. 691.

    Fei, Mingwen and Yin, Huicheng 2013. Bound states of asymptotically linear Schrödinger equations with compactly supported potentials. Pacific Journal of Mathematics, Vol. 261, Issue. 2, p. 335.

    Genoud, François 2013. Global bifurcation for asymptotically linear Schrödinger equations. Nonlinear Differential Equations and Applications NoDEA, Vol. 20, Issue. 1, p. 23.

    Zhu, Hongbo 2013. Remarks on a Class of Nonlinear Schrödinger Equations with Potential Vanishing at Infinity. Discrete Dynamics in Nature and Society, Vol. 2013, p. 1.

    Wang, Zhengping and Zhou, Huan-Song 2009. Positive solutions for a nonhomogeneous elliptic equation on <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="" xmlns:xs="" xmlns:xsi="" xmlns="" xmlns:ja="" xmlns:mml="" xmlns:tb="" xmlns:sb="" xmlns:ce="" xmlns:xlink="" xmlns:cals=""><mml:msup><mml:mi mathvariant="double-struck">R</mml:mi><mml:mi>N</mml:mi></mml:msup></mml:math> without (AR) condition. Journal of Mathematical Analysis and Applications, Vol. 353, Issue. 1, p. 470.

    Liu, Chuangye Wang, Zhengping and Zhou, Huan-Song 2008. Asymptotically linear Schrödinger equation with potential vanishing at infinity. Journal of Differential Equations, Vol. 245, Issue. 1, p. 201.

    Watanabe, Tatsuya 2007. On exterior Neumann problems with an asymptotically linear nonlinearity. Journal of Differential Equations, Vol. 240, Issue. 1, p. 1.

  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 134, Issue 1
  • February 2004, pp. 191-200

Existence of a positive solution of an elliptic equation on RN

  • Zhaoli Liu (a1) and Zhi-Qiang Wang (a2)
  • DOI:
  • Published online: 12 July 2007

We prove the existence of a positive solution for the Schrödinger-type equation on RN,−Δu + V(x)u = f(u) for uH1(RN), provided that The result is obtained in two cases. (a) lim|x|→ ∞V(x) = V (∞) ∈ (0,∞), f is subcritical and supt>0 2F(t)t−2 < V (∞). (b) There exist V > 0 and R* > 0 such that f(t)t−1 < V ∞ ≤ V (x) for all t > 0 and |x| ≥ R*.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *